Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 19, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jan 20, 2017, 11:28 PM CST for 4 parishes in Louisiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2017, 11:28 PM CST (05:28 UTC)
- Expired
- Jan 21, 2017, 12:00 AM CST
- In force
- 32 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Acadia Parish, LA, Allen Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA
The radar
The Lake Charles radar (KLCH), 73 km from the middle of the area, began a volume at 05:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 20, 7:32 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 5.5 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 627 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 842 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.9
The text
As transmitted.
849
WUUS54 KLCH 210528
SVRLCH
LAC001-003-039-053-210600-
/O.NEW.KLCH.SV.W.0019.170121T0528Z-170121T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
1128 PM CST FRI JAN 20 2017
The National Weather Service in Lake Charles has issued a
* Severe Thunderstorm Warning for...
Northeastern Jefferson Davis Parish in southwestern Louisiana...
Southwestern Evangeline Parish in central Louisiana...
Northwestern Acadia Parish in southwestern Louisiana...
Southeastern Allen Parish in southwestern Louisiana...
* Until midnight CST
* At 1128 PM CST, a severe thunderstorm was located near Pine Island,
or 7 miles north of Jennings, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eunice, Jennings, Basile, Iota, Elton, Pine Island, Mowata,
Richard, Duralde, Hathaway and Roanoke.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure, such as a small interior
room.
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 200 AM CST for central and
southwestern Louisiana.
LAT...LON 3019 9274 3035 9282 3062 9257 3053 9245
3052 9246 3050 9246 3048 9249 3048 9238
3040 9228
TIME...MOT...LOC 0528Z 228DEG 29KT 3033 9269
HAIL...1.00IN
WIND...60MPH
$$
24What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 20, 11:27 PM CST, 1 minute earlier.
Area forecast discussion, Jan 20, 11:27 PM CST, 1 minute before
Area Forecast Discussion
National Weather Service Lake Charles LA
1127 PM CST Fri Jan 20 2017
.UPDATE...
Storms this eve marching across southern Louisiana including the
coastal waters. Radar continues to indicated spin ups within
stronger cells. Reports of hail across southeast Texas and
southern Louisiana this evening. TOR watch to continue thru 2 am.
Radar also indicating more storms lay back to the west... round
two to start in southeast Texas in the next hour. Storms are
expected to exit south central Louisiana just after sunrise.
Current zones are fine.
&&
.PREV DISCUSSION... /issued 553 PM CST Fri Jan 20 2017/
DISCUSSION...
21/00Z TAF Issuance.
AVIATION...
A cluster of showers and tstms currently approaching
Houston/Galveston Bay will move northeast into the area, and
expected to reach the BPT terminal by 02Z. This activity will
spread east acrs the area during the evening and overnight, with
minimal changes with respect to timing as convection reaches LCH
between 02-04Z and LFT/ARA by 04-06Z. Although not depicted in
TAFs at this time, there is the potential for some strong or svr
storms, capable of producing strong gusty winds and large hail.
Activity should remain a little more sctd near AEX but anticipate
a period of TSRA between 04-08Z. The typical lowering of
cigs/vsbys with convection can be expected (into MVFR/IFR
categories) but LIFR cigs/vsbys are expected to develop once the
convection exits to the east late tonight. Vsbys should improve to
VFR with cigs lifting to MVFR by 16Z Saturday while southwesterly
winds develop and strengthen to around 10 kt.
24
PREV DISCUSSION... /issued 334 PM CST Fri Jan 20 2017/
DISCUSSION...Another very mild day ongoing which seems to have
become more of the norm this winter season. Surface obs showing
temps generally in the mid 70s, about 15 degrees above climo.
Morning LCH sounding indicating a very dry atmosphere overhead on
a west to southwest flow through the column. Precipitable water
very low coming in at 0.61 inches. Changes are on the way and
beginning to see that with showers and thunderstorms forming just
inland of the Texas coast.
Water vapor imagery showing mid and upper level moisture
beginning to advance into the region along and ahead of incoming
associated southern trof. Eastward advancing feature progged
similarly by models to move across the forecast area through the
overnight hours. Impressive wind fields noted ahead of trof with
100-120 kt southwest upper jet, southwest 50-60 kt at 500 mb and a
30-40 kt low level southerly jet. Latter feature will bring a
rapid influx of moisture which will add to the already then
established mid and upper moisture with precipitable water values
rocketing up to above 1.5 inches. Deep ascent is expected to
develop and will continue to maintain high end pops. Plenty of
shear will be available for development of initially elevated
rotating storms transitioning to possibly surface based with time
and eastward progression. SPC carrying the western half of the
forecast area within a slight risk of severe thunderstorms and the
eastern half in a more ominous enhanced outlook. Damaging winds
and hail will be possible, as well as isolated tornadoes.
Progressive nature of system will keep the severe threat
relatively short and rain totals generally under one inch.
Saturday expected to be very mild once again and just a slight
chance for a few showers and thunderstorms. Next weather maker
then moving through Saturday night.
Next trof will advance across the southwest conus Saturday with
rapid and deep cyclogenesis occurring as feature advances into the
Texas panhandle. Continuing deepening and vigorous low will
maintain an eastward trek advancing into the lower Mississippi
valley Saturday night. An associated cold front will sweep across
the area during this time-frame. Another severe weather threat
will emerge as wind fields remain impressive with increasingly
sharp lapse rates developing. Moisture return at this time however
appears somewhat limited and maintaining lower pops with this
next system. SPC is maintaining a slight risk of severe
thunderstorms for all of Louisiana and into the lakes area of
interior southeast Texas. Over the remainder of southeast Texas, a
lesser marginal risk is in place. Sunday them looks dry but
breezy to windy as tight pressure gradient comes into play
associated with 990 plus low moving through the lower Mississippi
valley and into the southeast conus.
Temperatures then cool for the first few days of the new week, but
will trend back upward beginning Tuesday ahead of a more robust
cold front advancing across the area late Wednesday.
MARINE...Moderate southerlies will remain in place overnight and
Saturday. Numerous showers and thunderstorms are expected tonight as
a vigorous upper level disturbance advances across the gulf
waters. Rain chances will then taper off Saturday but increase
Saturday night as strong low pressure advances through the lower
Mississippi valley and into the southeast conus sending a cold
front through the northwest gulf. Dangerously strong winds are
expected to develop in the wake of the front along with unusually
high seas. A gale watch is in effect.
23
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 58 72 54 65 / 80 30 50 10
LCH 63 74 58 68 / 90 20 40 10
LFT 65 76 59 69 / 90 30 50 10
BPT 63 76 57 69 / 90 20 40 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Gale Watch from late Saturday night through late Sunday night
for GMZ450-452-455-470-472-475.
&&
PUBLIC...19Hazardous weather outlook, Jan 20, 4:57 PM CST, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 457 PM CST FRI JAN 20 2017 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 212300- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 457 PM CST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA, SOUTH CENTRAL LOUISIANA, SOUTHWEST LOUISIANA, WEST CENTRAL LOUISIANA, AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A SIGNIFICANT UPPER LEVEL DISTURBANCE ADVANCES ACROSS THE REGION. THE STORM PREDICTION CENTER HAS PLACED THE WESTERN PORTION OF THE FORECAST AREA WITHIN A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE EASTERN PORTION OF THE AREA IS WITHIN A SLIGHTLY HIGHER ENHANCED THREAT. DAMAGING WINDS AND HAIL ARE POSSIBLE AS WELL AS AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY PATCHY FOG WILL BE POSSIBLE EARLY SATURDAY WITH RAINS TAPERING OFF. STRONG TO SEVERE THUNDERSTORMS WILL RETURN AGAIN FOR SATURDAY NIGHT AS A COLD FRONT SPEEDS ACROSS THE AREA. COOLER TEMPERATURES AND DRIER AIR WILL THEN BE IN PLACE FOR SUNDAY AND MONDAY. MOISTURE AND TEMPERATURES WILL BE ON THE INCREASE FOR MID-WEEK AHEAD OF A MORE ROBUST COLD FRONT ADVANCING ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SATURDAY NIGHT. GMZ430-432-435-450-452-455-470-472-475-212300- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 457 PM CST FRI JAN 20 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AS A SIGNIFICANT UPPER LEVEL DISTURBANCE ADVANCES ACROSS THE REGION. SOME LATE NIGHT FOG WILL BE POSSIBLE LATE AS RAINS DIMINISH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY EARLY MORNING FOG WILL BE POSSIBLE. OTHERWISE ANOTHER ROUND OF POTENTIALLY SEVERE THUNDERSTORMS ARE ON THE DOCKET FOR SATURDAY NIGHT AS A COLD FRONT SPEEDS ACROSS THE NORTHWEST GULF. THIS FRONT WILL BE FOLLOWED BY DANGEROUSLY STRONG AND GUSTY WINDS FOR SUNDAY AND SUNDAY NIGHT...AS WELL AS UNUSUALLY HIGH SEAS AS DEEP LOW PRESSURE ADVANCES THROUGH THE LOWER MISSISSIPPI VALLEY AND INTO THE SOUTHEAST CONUS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND SATURDAY NIGHT.
In the hours before
Special weather statement, Jan 20, 10:21 PM CST, 1 hour 7 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1021 PM CST FRI JAN 20 2017 LAZ032-033-043-210445- Acadia-St. Landry-Evangeline- 1021 PM CST FRI JAN 20 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN EVANGELINE... NORTHEASTERN ACADIA AND CENTRAL ST. LANDRY PARISHES... At 1021 PM CST, a strong thunderstorm was located over Lawtell, or near Opelousas, moving northeast at 50 mph. Winds in excess of 30 mph and dime size hail are possible with this storm. Locations impacted include... Opelousas, Church Point, Port Barre, Washington, Lawtell, Swords, Prairie Ronde, Savoy, Grand Prairie and Lebeau. A tornado watch remains in effect until 200 AM CST for central and southwestern Louisiana. LAT...LON 3037 9220 3051 9236 3081 9205 3055 9180 TIME...MOT...LOC 0421Z 224DEG 44KT 3051 9220 24
Special weather statement, Jan 20, 10:44 PM CST, 44 minutes before
Special Weather Statement National Weather Service Lake Charles LA 1044 PM CST FRI JAN 20 2017 LAZ041-042-074-210515- Calcasieu-Jefferson Davis-East Cameron- 1044 PM CST FRI JAN 20 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON DAVIS AND SOUTHEASTERN CALCASIEU PARISHES... At 1044 PM CST, a strong thunderstorm was located near Hayes, moving northeast at 35 mph. Winds in excess of 30 mph and dime size hail are possible with this storm. Locations impacted include... Welsh, Iowa, Hayes, Thornwell, Holmwood, Lacassine, Bell City and Roanoke. A tornado watch remains in effect until 200 AM CST for southwestern Louisiana. LAT...LON 2998 9297 3011 9312 3039 9286 3013 9263 TIME...MOT...LOC 0444Z 226DEG 32KT 3010 9299 24
Special weather statement, Jan 20, 10:47 PM CST, 41 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1047 PM CST FRI JAN 20 2017
LAZ029-033-210515-
St. Landry-Avoyelles-
1047 PM CST FRI JAN 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL AVOYELLES AND
NORTHEASTERN ST. LANDRY PARISHES...
At 1046 PM CST, a strong thunderstorm was located near Washington, or
7 miles southwest of Palmetto, moving northeast at 35 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Opelousas, Melville, Palmetto, Bayou Current, Port Barre, Washington
and Lebeau.
A tornado watch remains in effect until 200 AM CST for central
Louisiana.
LAT...LON 3091 9180 3087 9180 3086 9182 3084 9180
3081 9181 3078 9176 3074 9176 3071 9173
3067 9173 3066 9175 3064 9174 3049 9200
3065 9215 3098 9187
TIME...MOT...LOC 0446Z 226DEG 32KT 3064 9200
24Special weather statement, Jan 20, 10:59 PM CST, 29 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1059 PM CST FRI JAN 20 2017
LAZ031-032-210530-
Evangeline-Allen-
1059 PM CST FRI JAN 20 2017
...A STRONG THUNDERSTORM WILL AFFECT EVANGELINE AND NORTHEASTERN
ALLEN PARISHES...
At 1059 PM CST, a strong thunderstorm was located near Bond, or 9
miles southeast of Oakdale, moving northeast at 40 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Oakdale, Ville Platte, Mamou, Turkey Creek, Pine Prairie, Bayou
Chicot, Beaver, Reddell, Indian Lake, Bond, Chicot State Park and St.
Landry.
A tornado watch remains in effect until 200 AM CST for central and
southwestern Louisiana.
LAT...LON 3097 9235 3097 9233 3096 9233 3097 9228
3094 9228 3089 9224 3085 9224 3085 9222
3079 9221 3078 9220 3068 9217 3067 9218
3055 9258 3081 9271 3090 9253 3090 9250
3092 9248 3098 9234
TIME...MOT...LOC 0459Z 239DEG 36KT 3073 9255
24Local storm report, Jan 20, 11:01 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1101 PM CST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL OBERLIN 30.62N 92.76W
01/20/2017 E1.00 INCH ALLEN LA PUBLIC
&&
MOGGEDLocal storm report, Jan 20, 11:21 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1121 PM CST FRI JAN 20 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM TSTM WND DMG 2 NNE TOPSY 30.43N 93.11W
01/20/2017 ALLEN LA LAW ENFORCEMENT
TREE DOWN ACROSS TOPSY BEL RD.NEAR TEXAS EASTERN.
&&
MOGGEDThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 8:03 PM CST | Severe Thunderstorm Warning | LCH | Beauregard | 42 min |
| Jan 20, 8:32 PM CST | Tornado Warning | LCH | Calcasieu | 28 min |
| Jan 20, 8:56 PM CST | Tornado Warning | LCH | Beauregard, Calcasieu | 21 min |
| Jan 20, 9:16 PM CST | Severe Thunderstorm Warning | LCH | Beauregard, Calcasieu | 23 min |
| Jan 20, 9:38 PM CST | Special Weather Statement | LCH | Calcasieu | 37 min |
| Jan 20, 10:05 PM CST | Tornado Warning | LCH | Allen, Beauregard | 25 min |
| Jan 20, 10:21 PM CST | Special Weather Statement | LCH | Saint Landry | 24 min |
| Jan 20, 10:26 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 34 min |
| Jan 20, 10:44 PM CST | Special Weather Statement | LCH | Jefferson Davis | 31 min |
| Jan 20, 10:47 PM CST | Special Weather Statement | LCH | Saint Landry | 28 min |
| Jan 20, 10:50 PM CST | Special Marine Warning | LCH | 55 min | |
| Jan 20, 10:59 PM CST | Special Weather Statement | LCH | Evangeline | 31 min |
| Jan 20, 11:05 PM CST | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 25 min |
| Jan 20, 11:09 PM CST | Special Marine Warning | LCH | 66 min | |
| Jan 20, 11:10 PM CST | Tornado Warning | LCH | Avoyelles, Saint Landry | 20 min |
| Jan 20, 11:32 PM CST | Tornado Warning | LCH | Acadia, Evangeline, Jefferson Davis, Saint Landry | 28 min |
| Jan 20, 11:35 PM CST | Areal Flood Advisory | LCH | Calcasieu | 115 min |
| Jan 20, 11:52 PM CST | Tornado Warning | LCH | Acadia, Evangeline, Saint Landry | 8 min |
| Jan 20, 11:56 PM CST | Tornado Warning | LCH | Acadia, Evangeline, Saint Landry | 19 min |
| Jan 21, 12:12 AM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 33 min |
| Jan 21, 12:16 AM CST | Special Weather Statement | LCH | Avoyelles | 44 min |
| Jan 21, 12:47 AM CST | Tornado Warning | LCH | Saint Landry | 28 min |
| Jan 21, 12:53 AM CST | Severe Thunderstorm Warning | LCH | Vernon | 67 min |
| Jan 21, 1:07 AM CST | Special Weather Statement | LCH | Saint Landry | 68 min |
| Jan 21, 1:19 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Evangeline, Saint Landry | 26 min |
| Jan 21, 1:34 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Avoyelles, Lafayette, Saint Landry, Saint Martin | 56 min |
| Jan 21, 1:45 AM CST | Areal Flood Advisory | LCH | Saint Landry, Saint Martin | 2 hr |
| Jan 21, 2:11 AM CST | Special Weather Statement | LCH | Evangeline, Rapides | 49 min |
| Jan 21, 2:50 AM CST | Special Weather Statement | LCH | Avoyelles, Saint Landry | 40 min |
| Jan 21, 2:53 AM CST | Special Weather Statement | LCH | Saint Martin | 52 min |
| Jan 21, 3:19 AM CST | Marine Dense Fog Advisory | LCH | 6 hr | |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Allen | 4 days |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Allen | 7 days |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Calcasieu | 5 days |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 5 days |
| Jan 21, 8:53 AM CST | River Flood Warning | LCH | Lafayette, Saint Landry, Saint Martin | 57 hr |
| Jan 21, 9:26 AM CST | Gale Warning | LCH | 45 hr | |
| Jan 21, 9:26 AM CST | Small Craft Advisory | LCH | 54 hr | |
| Jan 21, 1:38 PM CST | Wind Advisory | LCH | Allen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more | 34 hr |
| Jan 21, 2:45 PM CST | River Flood Warning | LCH | Acadia, Evangeline, Saint Landry | 45 hr |
| Jan 21, 3:35 PM CST | Low Water Advisory | LCH | 18 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.